# SDR ASAA0680944

- Difficulty date: September 5, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- Aircraft time: 50,546 hours, 27,068 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 591014193
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY DOOR EXTERIOR SKIN DENTED.  REMOVED DAMAGED SECTION.  INSLALLED REPAIR EXTERNAL DOUBLER AND INTERNAL FINGER DOUBLER PER EA 5230 1328.
